# SDR GUUA08210601

- Difficulty date: August 21, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Part serial: 1200792404
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9300 FPO/FLL (2) OUTSIDE RT EMERGENCY LIGHTS INOPERATIVE.  REPLACED RT AFT EMERGENCY LIGHT ASSEMBLY. OPERATIONAL CHECK NORMAL.
